I have a prescription for esgic . I have fatigue bad headaches daily and I need relief
You have to be especially careful with not taking Esgic or Fioricet more than 2 days a week or you risk terrible rebound migraines. You need more than a temporary pain pill to help you. Have you tried any of the daily preventative migraine pills? If you have tried a couple of them, then you would qualify for Botox injections which have greatly helped me. The headache are the cause of your fatigue which needs to be treated. And you will need to rest when you have a bad headache--not try for more energy.
- Esgic Information for Consumers
- Esgic Information for Healthcare Professionals (includes dosage details)
- Side Effects of Esgic (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Dec 2009 • 1 answer
Posted 31 Oct 2011 • 1 answer
Posted 1 Jul 2013 • 3 answers
Posted 18 Sep 2013 • 1 answer
Posted 15 hours ago • 1 answer